# SDR UALA2013032501879

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,203 hours, 11,953 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER HINGE FITTING ATTACH CLEVIS IS LOOSE AT ATTACH TO FUSE FRAME.  REMOVED DOOR AND HINGE ATTACH FITTING, NDT FITTING REF NDTM 51-00-02.  REINSTALLED FITTING AND DOOR, ADJUSTED DOOR REF MM 52-11-01-401, MM 52-11-00-501.
